# SDR DALA2023090507250

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 95,989 hours, 43,073 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0674 AFT LEFT (L3) DOOR ARMED LIGHT DOES NOT ILLUMINATE. CORRECTIVE ACTION: REMOVED AND REPLACED SLIDE LIGHT CAP PER B757 AMM 3351. LIGHT OPS CHK NML. AC OK FOR SVC. (4473488)
